View Single Post
Old 10-07-2004, 07:53 PM   #4
shawngt2 shawngt2 is offline
Member
 
Join Date: Jun 2004
Posts: 84
shawngt2 HB User
Re: Does Retin-A lighten the skin or fade discolouration?

Shutterlag, I've got a question for you. It's funny this discussion has happened to be here at this time because I've been using Retin-A Micro for about 5 mos and althought my acne has considerably improved it has lightened my skin so much that everyone noticed now that my skin is pale. People ask if I go outside... It's really becoming embarassing and I don't know if it's possible to get a tan and use this product at the same time. But, it says to avoid all sun while using this med. If I stop I'm afraid in a matter of a month my pores will begin to clog up again and end up where I was before the summer. I don't know what to do anymore. Nothing seems to help and I don't know if this paleness side effect of treatment is worth it. I don't know which way to go. I just want to look normal and people not be drawn to my skin and how it looks because of either breaking out or being super pale like all I do is sit at the computer all day. WHAT DO I DO!!!???

I'd really love to hear from someone that has been in this situation and what they did to resolve. I don't get any redness anymore, just a little peeling after my morning face wash.

Shawn

Last edited by shawngt2; 10-07-2004 at 07:58 PM.